# SDR USAA920070992

- Difficulty date: October 25, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON CABIN FLOORBEAM UPPER CHORD, BS 324, LBL 10 - RBL 42, WL 208.  REPAIRED CABIN FLOORBEAM UPPER CHORD, BS 324, LBL 10 - RBL 42, WL 208 IAW B757 SRM 51-70-12.
